MAUDE Adverse Event Report: SIRTEX, WILMINGTON MA SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES

SIRTEX, WILMINGTON MA SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES
Model Number SIR-Y002
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
While drawing dose in hot lab, a small particle was observed inside the vial.After investigating, it was determined that a piece of septum detached and was displaced into the vial.No residue/particles were observed in the d-vial doses and draw continued.Particle observed inside y-90 vial during draw, which was determined to be septum.Needle must have detached a portion of septum during draw.
 
Additional Manufacturer Narrative
Sirtex medical team has stated the risk of potential patient harm is not clinically significant.The catheter diameter and in-line filters would prevent such a septum fragment from reaching the patient.A comprehensive device history record review was performed for this product batch and did not result in any abnormal findings related to the manufacturing process.

Brand Name
SIR-SPHERES MICROSPHERES
Common Device Name
Y90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX, WILMINGTON MA
16 upton dr. #2
wilmington MA 01887
Manufacturer Contact
melissa sanchez
300 unicorn park
woburn, MA 01801
MDR Report Key22805344
Report Number3005579300-2025-00007
Device Sequence Number21072812
Product Code NAW
UDI-Device Identifier00850014612146
UDI-Public(01)00850014612146(17)250712(10)TG018
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model NumberSIR-Y002
Device Lot NumberTG018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown